# SDR 7C7A2016112900267

- Difficulty date: November 29, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 35,284 hours, 38,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320281
- Condition: Dented
- Location: Bs 291-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO LT FUSELAGE SKIN UNDER THE ICE SHIELD. REPAIRED IAW RD8-53-14891.
